# SDR DALA2023092908039

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 27,208 hours, 10,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4594570) EMERGENCY EXIT LIGHTS INTERMITTENTLY ON AT 21F. R/R BATTERY PACK AT M1671 AS PER B737 AMM 33-51. ALL OPS CHK NML.
